# SDR 99ZZZX280

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N556SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10127
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 2028110000
- Condition: Cracked
- Location: Fuselage
- Part time: 990 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FUEL CELL TO RIG RUDDER CABLES, NOTED THE INTERNAL BAFFLE SPOT WELDS WERE CRACKING THROUGH TO THE TANK OUTER SKIN.  LEAKS WERE DETECTED AND REPAIRED.  THERE ARE NO PROVISIONS TO INSPECT THESE WELDS WITHOUT TANK REMOVAL.  IF THE CONDITION GOES UNDETECTED, FIRE AND/OR DEATH CAN RESULT.  SUBMITTER STATED A MANDATORY INSPECTION SHOULD BE ACCOMPLISHED AS SOON AS POSSIBLE AND AT INTERVALS THEREAFTER.
